Torsion in elliptic curves over k(t)
Compositio Mathematica, Volume 41 (1980) no. 3, p. 337-354
@article{CM_1980__41_3_337_0,
     author = {Cox, David A. and Parry, Walter R.},
     title = {Torsion in elliptic curves over $k(t)$},
     journal = {Compositio Mathematica},
     publisher = {Sijthoff et Noordhoff International Publishers},
     volume = {41},
     number = {3},
     year = {1980},
     pages = {337-354},
     zbl = {0442.14015},
     mrnumber = {589086},
     language = {en},
     url = {http://www.numdam.org/item/CM_1980__41_3_337_0}
}
Cox, David A.; Parry, Walter R. Torsion in elliptic curves over $k(t)$. Compositio Mathematica, Volume 41 (1980) no. 3, pp. 337-354. http://www.numdam.org/item/CM_1980__41_3_337_0/

[1] D. Cox and S. Zucker: Intersection numbers of sections of elliptic surfaces. Inventiones math., 53 (1979) 1-44. | MR 538682 | Zbl 0444.14004

[2] P. Deligne and M. Rapoport: Les schemas de modules de courbes elliptiques, in Modular functions of one variable II. Lecture Notes in Math. 349, Springer-Verlag, Berlin-Heidelberg-New York, 1973. | MR 337993 | Zbl 0281.14010

[3] G. Shimura: Arithmetic theory of automorphic functions. Princeton U. Press, Princeton, 1971. | Zbl 0221.10029

[4] T. Shioda: Elliptic modular surfaces. J. Math. Soc. Japan, 24 (1972) 20-59. | MR 429918 | Zbl 0226.14013